MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN LS NANO; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN LS NANO; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number 4675125
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a screw used for spinal therapy.It was reported that during an anteralign construct procedure at l4-5, two of the 5.0 x 25 mm trocar tip bone screw (the inferior screw into l5) out of six used was backing out.No patient symptoms or complications were reported, and the patient outcome was alive with no injury.No replacement was performed.No patient complications have been reported as a result of this event.Additional information received that initial hospitalization wasn't prolonged, however a second procedure to supplement anterior fixation was performed on (b)(6) 2026.A posterior l4-s1 instrumented fusion with voyager implant system was performed.The procedure involved was l4-s1 alif with anteralign ls implant system.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ANTERALIGN LS NANO
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25514429
Report Number3011577940-2026-00018
Device Sequence Number13400178
Product Code KWQ
UDI-Device Identifier00763000911027
UDI-Public(01)00763000911027(17)330227(10)TM0152647
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4675125
Device Catalogue Number4675125
Device Lot NumberTM0152647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale